Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I

Author: Charles Irwin Goldstein
Journal: Trans. Amer. Math. Soc. 135 (1969), 1-31
MSC: Primary 35.80
MathSciNet review: 0234140
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.80

Retrieve articles in all journals with MSC: 35.80

Additional Information

PII: S 0002-9947(1969)0234140-4
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia